Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Cookie my love!!!!
    avatar
    skypper posted:
    Girl I was out the other night and I ran into this woman who could have been your long lost twin!!! I swear I kept staring at her thinking dang that looks just like my cookie, I wonder if it's her! lol
    She probably thought I was a real weirdo or a lesbian as I was staring at her and kept smiling at her, LMAOOOOOOOOOO
    ~Sky~
    When nothing's going right, go left!
    Reply
     
    avatar
    bpcookie responded:
    LMAO re -a lesbian. I look a bit different now because I had to cut my hair short. I was losing so much hair that I had no choice but to cut it. Anyways, next time you think you see me, grab my rear end and say "bow-chick-a-bow-bow." You will know right away if its me or not.
    WebMD Health Ambassador, BpCookie
     
    avatar
    skypper replied to bpcookie's response:
    roflmaoooooo yeah then I'll have to RUNNNNNN ------------------------------>>>>>> ZOOOM LOL
    ~Sky~
    When nothing's going right, go left!


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.